SYSTEMS OF LINEAR FRACTIONAL DIFFERENTIAL EQUATIONS

Purchase PDF

Published: 2016-05-22

Page: 120-126


M. ABU HAMMAD

University of Jordan, Jordan.

R. KHALIL *

University of Jordan, Jordan.

*Author to whom correspondence should be addressed.


Abstract

In this paper we discuss systems of conformable linear differential equations with constant coefficients. We give full solution for homogeneous and non-homogeneous systems.

Keywords: Conformable fractional derivative, systems of fractional differential equations


How to Cite

HAMMAD, M. A., & KHALIL, R. (2016). SYSTEMS OF LINEAR FRACTIONAL DIFFERENTIAL EQUATIONS. Asian Journal of Mathematics and Computer Research, 12(2), 120–126. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/577

Downloads

Download data is not yet available.